MathSciNet Relay Station
MathSciNet bibliographic data
MR2412379 (2009e:35291) 35R30 (35K35 35K55 35K60)
Hasanov, Alemdar; Liu, Zhenhai An inverse coefficient problem for a nonlinear parabolic variational inequality. Appl. Math. Lett. 21 (2008), no. 6, 563–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement